seroquel question

Discussion in 'Fibromyalgia Main Forum' started by ANGELEO728, Sep 9, 2008.

  1. ANGELEO728

    ANGELEO728 New Member

    i just started seroquel last night (50 mg). I feel awful today. No energy and extreme brain fog.... does this medicine really help or is my doc just trying anything and everything to ease my symptoms?? He has taken me off the lamictal and put me on seroquel. I feel like a dope head today... please help
  2. lpn9999

    lpn9999 New Member

    Hoping you've gotten some resolution in the last couple of days - but noticed you haven't gotten an answer yet. Has your doctor provided any good advice?

    My daughter is on Seroquel to help with anxiety. She was slowly brought up to 50mg by 12.5mg steps over the course of a couple of weeks.

    It seems to help quite a bit. The disabling anxiety bouts have ceased, but it makes her groggy. Right now, if she takes it at night she's pretty much awake by morning. We're hoping to start weaning her off of it as her anxiety gets more under control to get rid of the drowsiness.

  3. victoria

    victoria New Member

    as a group with this dx of CF &or FM, we tend to react atypically to so many psychotropics as well as other meds.

    Most psychiatrists (we've known a few as friends) will tell you it's an art, not a science, as to finding the right medicine for a person.

    Unfortunately that means trying different ones until hopefully you find one that works. It can get scary, but if you can find one that works well, it certainly helps.

    good luck, let us know how you're doing!

  4. Belinha

    Belinha New Member

    After the first sleep depravation in which brouhgt me dilusions and a few days in the hospital sleeping the whole time, I went to the Mental health center where the doctor gave me serouquel. For the first few months I was in heaven, and then the nightmares and restless leg activity, I just stopped an he gave me trazodone, fine for a while and then wake up with terrible headaches. It's been years and I am exhausted, I have tried so much crap I don't know how much more I can take.

    Hope you find some peaceful sleep soon. It would be good to ask you farmacist if there's any side effects in the meds you are taking, by taking them together,
    Good Luck
    [This Message was Edited on 09/12/2008]